# SDR AWXA200600899

- Difficulty date: June 2, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - NR 5910947 - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON SILL BEAM LOCATED ON FRAME 66-1" AT Y-1310 IN THE PAX CABIN AT THE LOWER R2 CUTOUT.  CORROSION WAS REMOVED AND RE-WORK WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-41-14.  MAINTENANCE REMOVED DAMAGED AREA IAW AIRBUS 319 SRM 53-41-14 FIG 201.  FABRICATED AND INSTALLED REPAIR ANGLE ON SILL BEAM LOCATED ON FRAME 66-1" AT Y-1310 IN THE PAX CABIN AT THE LOWER R2 CUTOUT IAW AIRBUS 319 SRM 53-41-14.
